# SDR C77A20170830001

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 26,831 hours, 15,613 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161628
- Condition: Cracked
- Location: Rt Wing
- Part time: 26,831 hours, 15,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB THAT IS BEING REPLACED AS PART OF THE SERVICE BULLETIN WAS FOUND CRACKED DURING AN INSPECTION WHILE AT BASIC CHECK. BY ACCOMPLISHING SB 170-57-0047, THIS EO ALSO PROVIDES A REPAIR BY REPLACEMENT OF THE CRACKED RIB. ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.
